Exact solutions of some fractional differential equations by various expansion methods

Topsakal M., GÜNER Ö., Bekir A., ÜNSAL Ö.

International Conference on Quantum Science and Applications (ICQSA), Eskişehir, Turkey, 25 - 27 May 2016, vol.766 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 766
  • Doi Number: 10.1088/1742-6596/766/1/012035
  • City: Eskişehir
  • Country: Turkey
  • Eskisehir Osmangazi University Affiliated: Yes


In this paper, we construct the exact solutions of some nonlinear spacetime fractional differential equations involving modified Riemann-Liouville derivative in mathematical physics and applied mathematics; namely the fractional modified Benjamin-Bona-Mahony (mBBM) and Kawahara equations by using (G'/G) and (G'/G, 1/G)-expansion methods.